# SDR AMTA200301051

- Difficulty date: August 13, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AC
- Part serial: 11536013
- Condition: Inoperative
- Location: Engine
- Part time: 18,477 hours, 5,929 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE WOULD NOT REACH TO EPR WITH EEC AND ENG LIMITER ON.  ENG PARAMETERS NORM FOR LOW EPR TO WITH EE C AND ENG LIMITER OFF NOT CHECKED.  REMOVED  AND REPLACED NR 1 ENG FFG IAW MM.  REF DIS 7100-482 AND -483 FOR LEAK CHECK AND POWER PLANT ADJUSTMENT TEST.
